×

A construction for absolute values in polynomial rings. (English) JFM 62.1106.02

Ausführliche Darlegung der Beweise der bereits in einer vorläufigen Mitteilung gegebenen Sätze über Exponentenbewertungen rein-transzendenter Erweiterungsintegritätsbereiche (Proc. nat. Acad. Sci. USA 21 (1935), 472-474; F. d. M. \(61_{\text{I}}\), 117-118).

PDFBibTeX XMLCite
Full Text: DOI

References:

[1] M. Bauer, Verallgemeinerung eines Satzes von Schönemann, Journal für die Mathematik, vol. 128 (1905), pp. 87-89.
[2] Henry Blumberg, On the factorization of expressions of various types, Trans. Amer. Math. Soc. 17 (1916), no. 4, 517 – 544.
[3] G. Dumas, Sur quelques cas d’irreductibilité des polynômes à coéfficients rationnels, Journal de Mathématiques, (6), vol. 2 (1906), pp. 191-258.
[4] G. Eisenstein, Ueber die Irreduzibilität und einige andere Eigenschaften der Gleichungen, etc., Journal für die Mathematik, vol. 39 (1850), p. 166.
[5] L. Königsberger, Ueber den Eisensteinschen Satz von der Irreduzibilität algebraischer Gleichungen, Journal für die Mathematik, vol. 115 (1895), pp. 53-78; especially (67) on p. 69.
[6] J. Kürschák, Irreduzible Formen, Journal für die Mathematik, vol. 152 (1923), pp. 180-191.
[7] Öystein Ore, Zur Theorie der Irreduzibilitätskriterien, Math. Z. 18 (1923), no. 1, 278 – 288 (German). · doi:10.1007/BF01192407
[8] Öystein Ore, Zur Theorie der Eisensteinschen Gleichungen, Math. Z. 20 (1924), no. 1, 267 – 279 (German). · doi:10.1007/BF01188089
[9] O. Perron, Neue Kriterien für die Irreduzibilität algebraischer Gleichungen, Journal für die Mathematik, vol. 132 (1907), p. 304.
[10] T. Rella, Ordnungsbestimmungen in Integritätsbereichen und Newtonsche Polygone, Journal für die Mathematik, vol. 158 (1927), pp. 33-18.
[11] Th. Schönemann, Von denjenigen Moduln, welche Potenzen von Primzahlen sind, Journal für die Mathematik, vol. 32 (1846), pp. 93-105, §61.
[12] H. Hasse and F. K. Schmidt, Die Struktur diskret bewerteter Körper, Journal für die Mathematik, vol. 170 (1933), pp. 4-63.
[13] Wolfgang Krull, Idealtheorie in unendlichen algebraischen Zahlkörpern. II, Math. Z. 31 (1930), no. 1, 527 – 557 (German). · doi:10.1007/BF01246432
[14] W. Krull, Allgemeine Bewertungstheorie, Journal für die Mathematik, vol. 167 (1932), pp. 161-196.
[15] J. Kürschák, Limesbildung und allgemeine Körpertheorie, Journal für die Mathematik, vol. 142 (1912), pp. 211-253.
[16] S. MacLane, Abstract absolute values which give new irreducibility criteria, Proceedings of the National Academy of Sciences, vol. 21 (1935), pp. 272-274. · Zbl 0012.09903
[17] A. Ostrowski, Ueber einige Lösungen der Funktionalgleichung \( \phi (x) \cdot \phi (y) = \phi (xy)\), Acta Mathematics, vol. 41 (1917), pp. 271-284.
[18] A. Ostrowski, Untersuchungen zur arithmetischen Theorie der Körper, Mathematische Zeitschrift, vol. 39 (1934), pp. 269-404. · Zbl 0010.15001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.